# SDR SWAA2020012740762

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 22,465 hours, 45,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK CORRODED ON TOP BETWEEN BS 727B TO 887, LBL 45.   R & R THE SEAT TRACK IAW SRM.
